Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 539603, 10 pages
http://dx.doi.org/10.1155/2014/539603
Research Article

Indefinite Eigenvalue Problems for -Laplacian Operators with Potential Terms on Networks

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics and Program of Integrated Biotechnology, Sogang University, Seoul 121-742, Republic of Korea

Received 7 November 2013; Revised 27 January 2014; Accepted 28 January 2014; Published 4 March 2014

Academic Editor: Chun-Lei Tang

Copyright © 2014 Jea-Hyun Park and Soon-Yeong Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jea-Hyun Park and Soon-Yeong Chung, “Indefinite Eigenvalue Problems for -Laplacian Operators with Potential Terms on Networks,” Abstract and Applied Analysis, vol. 2014, Article ID 539603, 10 pages, 2014. https://doi.org/10.1155/2014/539603.